Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 112, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 29, 2011, 11:09 AM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It took effect at Jul 30, 2011, 10:05 AM CDT. It was in force for 23 min.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2011, 11:09 AM CDT (16:09 UTC)
- In effect from
- Jul 30, 2011, 10:05 AM CDT
- Expired
- Jul 30, 2011, 10:28 AM CDT
- In force
- 23 min
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 18 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at LeClaire (LECI4).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 12 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
487 WGUS43 KDVN 291609 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1109 AM CDT FRI JUL 29 2011 .RECENT HEAVY RAINFALL OF 6 TO 14 INCHES... WHICH FELL IN THE DUBUQUE THROUGH BELLEVUE AREAS... WILL CAUSE RISES AND FLOODING ON THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC139-163-ILC161-300409- /O.NEW.KDVN.FL.W.0112.110730T0546Z-110802T0600Z/ /LECI4.1.ER.110730T0546Z.110731T0000Z.110731T1800Z.NO/ 1109 AM CDT FRI JUL 29 2011 ...FLOOD WARNING IN EFFECT UNTIL SUNDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL SUNDAY. * AT 8:00 AM FRIDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 11.4 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT VALLEY. $$ IAC139-163-ILC161-300408- /O.NEW.KDVN.FL.W.0113.110730T0246Z-110803T0000Z/ /RCKI2.2.ER.110730T0246Z.110731T0600Z.110801T1200Z.NO/ 1109 AM CDT FRI JUL 29 2011 ...FLOOD WARNING IN EFFECT UNTIL MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 8:00 AM FRIDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 16.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES RIVER DRIVE IN THE 4700 BLOCK. $$
3 follow-up statements
716 WGUS83 KDVN 300203 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 PM CDT FRI JUL 29 2011 .UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...PECATONICA... AND MAQUOKETA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-301803- /O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.1.ER.110730T0234Z.110730T1200Z.110731T0700Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 15.8 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE RISING TO 16.7 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-301802- /O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/ /CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL SATURDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-301802- /O.EXT.KDVN.FL.W.0112.110730T1400Z-110802T1200Z/ /LECI4.1.ER.110730T1400Z.110731T0600Z.110801T0000Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL SUNDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 10.4 FEET...AND FLUCTUATING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 11.5 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT VALLEY. $$ IAC139-163-ILC161-301802- /O.EXT.KDVN.FL.W.0113.110730T0343Z-110803T0400Z/ /RCKI2.2.ER.110730T0343Z.110731T1800Z.110801T1600Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 14.8 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE RISING TO 16.3 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES RIVER DRIVE IN THE 4700 BLOCK. $$ IAC097-301802- /O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T1903Z/ /MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0703Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MAQUOKETA RIVER NEAR MAQUOKETA. * UNTIL SATURDAY MORNING. * AT 8:15 PM FRIDAY THE STAGE WAS 25.4 FEET...AND RISING. * FLOOD STAGE IS 24 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...THE RIVER IS NEAR CREST NOW. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN. $$ ILC177-301802- /O.CON.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/ /FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT FREEPORT. * UNTIL FURTHER NOTICE. * AT 8:30 PM FRIDAY THE STAGE WAS 13.0 FEET...AND STEADY. * FLOOD STAGE IS 13 FEET. * MINOR FLOODING IS OCCURRING. * RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED NEAR 13.0 FEET * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW 11.5 FEET SATURDAY EVENING. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$
161 WGUS83 KDVN 300945 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SAT JUL 30 2011 .UPDATED INFORMATION FOR THE MAQUOKETA...PECATONICA AND MISSISSIPPI RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-310145- /O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.1.ER.110730T0834Z.110730T1800Z.110731T0700Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 12:00 AM SATURDAY THE STAGE WAS 15.8 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 16.3 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-310144- /O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/ /CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THIS EVENING. * AT 3:00 AM SATURDAY THE STAGE WAS 17.3 FEET...AND STEADY. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...STEADY AT 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-310144- /O.EXT.KDVN.FL.W.0112.110730T1505Z-110802T1200Z/ /LECI4.1.ER.110730T1505Z.110731T1200Z.110801T0000Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL SUNDAY EVENING. * AT 2:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND STEADY. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 11.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT VALLEY. $$ IAC139-163-ILC161-310144- /O.CON.KDVN.FL.W.0113.000000T0000Z-110803T0400Z/ /RCKI2.2.ER.000000T0000Z.110731T1800Z.110801T1600Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 2:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 16.1 FEET EARLY SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES RIVER DRIVE IN THE 4700 BLOCK. $$ IAC097-310144- /O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T2105Z/ /MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0905Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE MAQUOKETA RIVER NEAR MAQUOKETA. * UNTIL THIS MORNING. * AT 3:15 AM SATURDAY THE STAGE WAS 24.4 FEET...AND FALLING. * FLOOD STAGE IS 24 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN. $$ ILC177-301015- /O.CAN.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/ /FEEI2.1.ER.110730T0604Z.110730T0615Z.110730T0625Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE PECATONICA RIVER AT FREEPORT. * AT 3:30 AM SATURDAY THE STAGE WAS 12.9 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 13 FEET. * FELL BELOW FLOOD STAGE AT 1:25 AM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 9.9 FEET SUNDAY MORNING. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$ HAASE
224 WGUS83 KDVN 301528 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1028 AM CDT SAT JUL 30 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-301558- /O.CAN.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT FULTON LD13. * AT 8:00 AM SATURDAY THE STAGE WAS 15.6 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...RECENTLY CRESTED JUST BELOW FLOOD STAGE AT 15.8 FEET. THE RIVER IS NOW FORECAST TO START FALLING THIS AFTERNOON. FORECAST TO FALL TO 14.9 FEET SUNDAY MORNING. $$ IAC045-163-ILC161-195-310727- /O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/ /CMMI4.1.ER.000000T0000Z.110730T1030Z.110731T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THIS EVENING. * AT 9:00 AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-301558- /O.CAN.KDVN.FL.W.0112.000000T0000Z-110802T1200Z/ /LECI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * AT 6:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.9 FEET SUNDAY MORNING. $$ IAC139-163-ILC161-310727- /O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0730Z/ /RCKI2.1.ER.000000T0000Z.110731T1200Z.110801T1930Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 15.2 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.8 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 16 FEET...WATER AFFECTS LE CLAIRE PARK. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0114.110731T1200Z-110803T0900Z/ /ILNI2.1.ER.110731T1200Z.110731T1800Z.110801T2100Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 13.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 15.2 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0115.110731T0130Z-110803T1800Z/ /MUSI4.1.ER.110731T0130Z.110801T0000Z.110802T0600Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL TUESDAY MORNING. * AT 9:15 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 16.9 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 10:41 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 29, 10:41 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1041 AM CDT FRI JUL 29 2011 .UPDATE... NOCTURNAL MCS HAS DEPARTED THE AREA AND CONTINUES TO DECAY. SUBSIDENCE BEHIND THE MCS HAS ENDED THE PRECIP FOR THE MOST PART ACROSS THE CWFA WITH POSSIBLY SOME SPRINKLES ACROSS THE SOUTH. RUC TRENDS SHOW A WEAK VORT MAX SUPPORTING CONVECTION IN SOUTHEAST NEBRASKA/NORTHWEST MISSOURI AND SOUTHWEST IOWA. SAID VORT MAX MOVES EAST DURING THE DAY AND GOES ACROSS THE SOUTHERN PART OF THE CWFA DURING THE AFTERNOON. RUC TRENDS CONTINUE SO SHOW GOOD SUBSIDENCE CONTINUING THROUGH THE AFTERNOON SUGGESTING NO PRECIP. HOWEVER...ISENTROPIC SURFACES SUGGEST SOME WEAK LIFT OCCURRING MID TO LATE AFTERNOON ACROSS ABOUT THE SOUTH THIRD OR SO. SATELLITE TRENDS DO SHOW WEAKNESS IN THE CLOUDS WHICH SHOULD ALLOW DIURNAL HEATING TO OCCUR. FCST MAX TEMPERATURES INDICATE CONVECTIVE TEMPERATURE WILL BE REACHED DURING THE AFTERNOON. THEREFORE...WILL GO WITH ISOLD/SCT WORDING FOR DIURNAL CONVECTION ACROSS THE SOUTH 40 PERCENT OF THE CWFA. THE FRONT IS NOW ACROSS THE FAR SOUTHERN PART OF THE CWFA. THE COMBINATION OF CLOUDS/PRECIP AND SOMEWHAT COOLER TEMPERATURES SHOULD PREVENT HEAT INDEX VALUES FROM GOING ABOVE 100 TODAY IN THE SOUTH THIRD. UPDATED FCST WILL BE OUT SHORTLY. ..08.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jul 29, 5:12 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 512 AM CDT FRI JUL 29 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-301015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 512 AM CDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WITH VISIBILITIES OF ONE-HALF MILE OR LESS WILL BURN OFF EARLY THIS MORNING. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY AFTERNOON AND EVENING...THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF U.S. HIGHWAY 20. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. TUESDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AREA WIDE AS A COLD FRONT CROSSES THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. IN ADDITION TO THE CHANCE FOR THUNDERSTORMS...TEMPERATURES WILL WARM THROUGH THE WEEKEND AND INTO NEXT WEEK. BY SUNDAY...THE HEAT INDEX IS EXPECTED TO NEAR 100 DEGREES AND BY NEXT TUESDAY TO APPROACH 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. WOLF/33
In the hours before
Local storm report, Jul 29, 5:58 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 AM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM HEAVY RAIN 2 NE COLUSA 40.59N 91.14W
07/29/2011 M1.19 INCH HANCOCK IL TRAINED SPOTTER
RAINFALL FOR 45 MINUTES - RAIN HAS STOPPED.
&&
TASLocal storm report, Jul 29, 9:16 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 AM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HEAVY RAIN MACOMB 40.47N 90.68W
07/29/2011 M1.73 INCH MCDONOUGH IL CO-OP OBSERVER
STORM TOTAL
&&
DCLocal storm report, Jul 29, 10:16 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD BLANDING 42.27N 90.38W
07/28/2011 JO DAVIESS IL PUBLIC
BNSF COAL TRAIN DERAILMENT NEAR MILE POST 160 DUE TO
TRACK WASHOUT.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:13 PM CDT | Flash Flood Warning | DVN | Carroll | 6 hr |
| Jul 28, 9:50 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 37 hr |
| Jul 28, 9:50 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 47 hr |
| Jul 29, 4:14 AM CDT | Special Weather Statement | DVN | Hancock | 61 min |
| Jul 29, 4:51 AM CDT | Special Weather Statement | DVN | Henderson, McDonough, Warren | 54 min |
| Jul 29, 11:09 AM CDT | River Flood Warning | DVN | Rock Island | 47 hr |
| Jul 29, 8:48 AM CDT | River Flood Warning | DVN | Jackson | 23 hr |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.